# SDR DALA1225470698

- Difficulty date: March 24, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 43,868 hours, 16,737 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN FLOORBEAM UPPER SURFACE STA 365 BL- 6R TO BL 15R AROUND FASTENER HOLES.  REMOVED CORROSION ON  FLOORBEAM UPPER SURFACE, FOUND TO BE OUT OF LIMITS.  REMOVED DAMAGE SECTION OF FLOORBEAM, FABRICATED NEW REPAIR SECTION AND SPLICES AND INSTALLED IAW B757 SRM 53-00-51 DURING HMV.
